Posted 21 March 2008 - 08:26 PM
Posted 22 March 2008 - 06:12 AM
Posted 22 March 2008 - 09:29 PM
Posted 26 March 2008 - 06:09 PM
If I could possibly persuade you to start Yaz before starting Accutane, I could not recommend it enough. The only side effect I have ever had from the pill is big boobs! The side effects I had from Accutane are too many to mention. It was an awful experience -- yes it left me with clear skin -- but it took 6 months to work. If you gave Yaz 3 months it could possibly clear up your skin and save you the misery that is Accutane.
p.s. I started Yaz today. I've been off the pill since my son was born, which is why my acne came back.
Posted 27 March 2008 - 01:22 PM
I also did two courses of Accutane about 10 and 8 years ago respectively, and while there's no way to tell who will experience side effects and who won't, I never had a single side effect except for very dry skin and chapped lips during the first course, where I had to slather on Eucerin cream a few times a day and use chapstick all day long. But if I was vigilant about that no one even noticed I was drying up like a raisin, lol.
Accutane truly changed my life. I still break out, and my oily skin returned about two years after the second course of it, but before Accutane my face was so broken out there was not a clear spot anywhere on it, and I'd periodically have these bouts of painful cystic acne that covered huge areas of my face and took months to clear up. Since Accutane I haven't gotten a cyst, whitehead or inflamed bump ever, and my acne has gone from severe to mild, with breakouts occurring mostly around my chin, always small bumps that aren't painful or super red.
(Although, since starting spiro (for acne/facial hair) and tetracycline (for lyme disease) less than two months ago I've started breaking out considerably more and have had four big whiteheads, which is more than I've had in the last 10 years!)
Posted 15 April 2008 - 10:09 AM
Posted 15 April 2008 - 01:47 PM
I plan to stick with it for at least 3 months. It's worked for soooo many people, and there are countless testimonials from people who say it takes months to work. Do you use anything else? I also use Differin, NeoBenz, and will be taking antibiotics until mid-June. My face is horribly broken out too but I have faith that this will eventually work.
Posted 15 April 2008 - 04:34 PM
Posted 21 April 2008 - 06:48 PM
Posted 02 May 2008 - 09:11 AM
Posted 15 October 2008 - 07:46 PM
Posted 15 October 2008 - 08:18 PM
AAAH you lucky so-and-so, that was the side effect I was hoping for! Never happened for me What pill did you take that gave you this effect? Maybe I'm just taking the wrong stuff!!!
As for the Yaz, I've heard mixed reviews about the whole clearing up your acne bit. From what I've heard from some people online is that it made them break out worse than before. Who knows, though? I don't know if any of these people stayed on it long enough to see good results with their skin, and the acne that they got from it could have just been an initial breakout, purging all the gunk from their skin. Maybe clear skin comes afterwards?
Posted 16 October 2008 - 06:03 AM
On spiro, the first two months I got absolutely the worst cystic breakout of my life. Now, at 5 months, I'm getting close to clear. So yes, clear skin does often come if you give it enough time.
Posted 23 March 2009 - 10:10 AM
Posted 23 March 2009 - 12:40 PM
Posted 23 March 2009 - 01:45 PM
It took about three months for me to see a difference. I say go see your obgyn, voice your reason why you want to go on the pill, and she'll try and prescribe what's right for you. (be it yaz or something else)
Posted 02 April 2009 - 03:15 AM
Posted 14 April 2009 - 12:07 PM
Posted 14 May 2009 - 12:10 PM
i didnt gain any weight from the pill. just went from Cs to DOUBLE Ds! and now my skin is cleared up.
Posted 18 May 2009 - 02:33 PM